# SDR ASOA2015091013834

- Difficulty date: September 10, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 30,114 hours, 21,853 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, AFT RAIL IS DAMAGED.  SUBMITTED TO ENGINEERING FOR PERMANENT DISPOSITION.  RECEIVED AND COMPLIED WITH EA 32-2015-366.  COMPLIED WITH EC/TC EA 32-2015-366.
